bibtype |
J -
Journal Article
|
ARLID |
0410005 |
utime |
20240103182144.8 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
On some geometric transformation of t-norms |
specification |
|
serial |
ARLID |
cav_un_epca*0297047 |
ISSN |
1134-5632 |
title
|
Mathware and Soft Computing |
volume_id |
5 |
page_num |
57-67 |
|
keyword |
triangular norm, associativity |
author
(primary) |
ARLID |
cav_un_auth*0208902 |
name1 |
Klement |
name2 |
E.P. |
country |
AT |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0021106 |
name1 |
Pap |
name2 |
E. |
country |
CS |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/96/0414 |
agency |
GA ČR |
ARLID |
cav_un_auth*0009113 |
|
RIV |
BA |
department |
E |
permalink |
http://hdl.handle.net/11104/0130097 |
ID_orig |
UTIA-B 980247 |
arlyear |
1998 |
mrcbU63 |
cav_un_epca*0297047 Mathware and Soft Computing 1134-5632 Roč. 5 - 1998 57 67 |
|